# SDR GTIA96NK129

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 945-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT LONGERON 24 RIGHT WITH CORROSION BETWEEN Y945 AND Y980.  REMOVED CORROSION AND TREATED METAL IAW 51-10-3, AREAS WITHIN LIMITS IAW SRM 53-01 FIG 1.  (M)
